Journal of Integral Equations and Applications

On integral equations of the first kind with logarithmic kernels

Y. Yan and I.H. Sloan

Full-text: Open access

Article information

Source
J. Integral Equations Applications Volume 1, Number 4 (1988), 549-580.

Dates
First available in Project Euclid: 1 July 2008

Permanent link to this document
http://projecteuclid.org/euclid.jiea/1214949491

Digital Object Identifier
doi:10.1216/JIE-1988-1-4-549

Mathematical Reviews number (MathSciNet)
MR1008406

Zentralblatt MATH identifier
0682.45001

Citation

Yan, Y.; Sloan, I.H. On integral equations of the first kind with logarithmic kernels. J. Integral Equations Applications 1 (1988), no. 4, 549--580. doi:10.1216/JIE-1988-1-4-549. http://projecteuclid.org/euclid.jiea/1214949491.


Export citation